# SDR F3LA2009072000107

- Difficulty date: July 11, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 16,257 hours, 8,081 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D67583
- Part serial: B70209
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THE ELECTRICAL CABLE FOR THE TOWING BYPASS SWITCH WAS RUBBING ON THE NLG STRUT.  MX REMOVED DAMAGE, PERFORMED FLUORESCENT PENETRANT INSP AND ROTORY FLAP PEENED BLENDED AREAS IAW SRM 51-73-00 AND EA A9-32R-31199. (MAJOR REPAIR)
